# SDR ASAA2018070225257

- Difficulty date: July 2, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 29,128 hours, 8,493 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CABIN EMERGENCY LIGHTS INOP (4EA) FWD ENTRY, CENTER AISLE IN O/H CEILING, O/H L1 DOOR BULKHEAD ON LAV A, AND ONE OUTSIDE L1 ENTRY DOOR. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY LIGHTS BATTERY PACK M1675 (S/N 83237) AND OPS CHECK GOOD IAW AMM 33-51-06.
